# SDR CALA2025051504702

- Difficulty date: May 13, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N58101
- Make and model: Boeing 757224
- Aircraft serial: 27291
- Aircraft time: 116,008 hours, 24,960 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Modulating Valve
- Part number: 3987865
- Part serial: 5332
- Condition: Faulted
- Location: Zone 100
- Part time: 105,692 hours, 23,107 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT DECK VERY WARM AFTER TAKEOFF QRH PROCD NO HELPFLIGHT CREW REPORTS NO AIR FLOW FROM GASPER VENTS, NO ADVISORY MSG OR EICAS MSGS. NO DIFFERENCE IN AIR FLOW REGARDLESS OF FLIGHT PHASE. CBS OPENED REF AMM 25-13-03 GLARESHIELD REMOVAL. CHECKED DUCTING BEHIND PANEL P1-3 AND P3-1. FOUND NO LEAKS OR CUTS IN DUCTING. CBS CLOSED REF AMM 25-13-03 AND GLARESHIELD CLOSE UP. BITE CHECKED BOTH LEFT, RIGHT, AND STANDBY PTC PER AMM TASK 21-51-14-745-001. ALL BOXES CHECKED GOOD. NO FAULTS FOUND. FURTHER TROUBLESHOOTING REQUIRD. REMOVED AND REPLACED FLIGHT DECK TRIM AIR MODULATING VALVE IAW AMM 21-61-07. OPS CHECK GOOD. CANNOT DUPLICATE FAULT REQUIRES ENGINE BLEED TO DUPLICATE FAULT OBSERVED BY PILOTS.   FOUND FWD CAB INOP LIGHT ON WITH FWD CABIN TEMP EICAS MSG REF FIM 21-60 FAULT TREE 804 NO FAULTS ON ZONE TEMP CONTROL UNIT OR LEFT/RIGHT PACK TEMP CONTROL UNIT FOLLOWED FIM 21-60 FAULT TREE 804, REPLACED RELAY K10363 FWD ZONE INOP RELAY & K10312 FWD ZONE AUTO/OFF RELAY. OPS CHECK GOOD. NO OTHER FAFLT COMPT ZONE TRIM AIR MODULATING VALVE REPLACED AND REPLACED PER AMM 21-61-07-004-030. OPS CHECK GOOD.
